Indefinite quadratic functionals of gaussian processes and least-action paths
Annales de l'I.H.P. Probabilités et statistiques, Tome 27 (1991) no. 2, pp. 239-271.
@article{AIHPB_1991__27_2_239_0,
     author = {Chan, Terence},
     title = {Indefinite quadratic functionals of gaussian processes and least-action paths},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {239--271},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {2},
     year = {1991},
     zbl = {0745.60034},
     mrnumber = {1118937},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1991__27_2_239_0/}
}
Chan, Terence. Indefinite quadratic functionals of gaussian processes and least-action paths. Annales de l'I.H.P. Probabilités et statistiques, Tome 27 (1991) no. 2, pp. 239-271. http://archive.numdam.org/item/AIHPB_1991__27_2_239_0/

[1] J. Bognár, Infinite Inner Product Spaces, Ergebnisse der Mathematik und ihre Grenzgebiete, Vol. 78, Springer-Verlag 1974. | MR 467261 | Zbl 0286.46028

[2] R.H. Cameron and W.T. Martin, Formulae for the Wiener Integral Under a Class of Linear Transformations, Trans. Am. Math. Soc., Vol. 58, No. 2, 1945. | MR 13240

[3] C. Donati-Martin and M. Yor, Fubini's Theorem for Double Wiener Integrals and the Variance of the Brownian Path, Ann. Inst. H. Poincaré (Prob. Stat.), Vol. 27, No. 2, 1991, pp. 181-200. | Numdam | MR 1118933 | Zbl 0738.60074

[4] D. Elworthy and A. Truman, Feynman Maps, Cameron-Martin Formulae and Anharmonic Oscillators, Ann. Inst. H. Poincaré (Phys. théor.), Vol. 41, No. 2, 1984. | Numdam | MR 769152 | Zbl 0578.28013

[5] I.C. Gohberg and M.G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators, Translations of Mathematical Monographs, No. 18, American Mathematical Society, 1969. | MR 246142 | Zbl 0181.13504

[6] J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, Grundlehren der mathematischen Wissenschaften, Vol. 288, Springer-Verlag, 1987. | MR 959133 | Zbl 0635.60021

[7] K. Jansons, T. Chan and L.C.G. Rogers, Polymers in Elongational Flows (in preparation).

[8] E.C. Titchmarsh, The Theory of Functions, 2nd edition, Oxford University Press, 1939. | JFM 65.0302.01 | MR 197687